# SDR CALA2013111292844

- Difficulty date: November 11, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 75,629 hours, 28,110 cycles
- Engine: Pwa PW2040
- System (JASC): 2760 · Drag Control System
- Part: Control Module
- Part number: 285T0012201
- Part serial: 23
- Condition: Faulty
- Location: Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING FOUND TWO SPOILER CONTROL MODULES M534  & M535 FAULTED.  REPLACED SPOILER CONTROL MODULES M534 & M535.  GND TEST CHECKED GOOD.
